# SDR IPXA2016101609435

- Difficulty date: September 30, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 17,828 hours, 11,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57112365200
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, FRAME 40 MIDDLE FASTENER HOLE NR 2 HAS A CRACK INDICATION AT THE 6 O'CLOCK POSITION.   REAMED THE FRAME AND INSTALLED A SECOND OVERSIZE FASTENER WITH WASHERS AND NUT IAW EO A300-5710-62125-B AND REO G20300, REV "D".
